# SDR AALA20170126014

- Difficulty date: January 26, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- Aircraft time: 53,920 hours, 18,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Part serial: 85286
- Condition: Overtemp
- Location: Emergency Lights
- Part time: 6,920 hours, 2,621 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: M, L
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING OF EMERGENCY LIGHT SYSTEM, FOUND CHARGER AND BATTERY ABOVE L2 DOOR EXCESSIVELY HOT.  REMOVED AND REPLACED CHARGER AND BATTERY PACK IAW AMM 33-51-07. OPERATIONAL CHECKED GOOD.
